Sankhya: The Indian Journal of Statistics

1995, Volume 57, Series B, Pt. 3, pp. 453--455

SOME NEW SEMI-REGULAR GD DESIGNS

By

D. K. GHOSH, Sourashtra University

and

JYOTI DIVECHA, Sardar Patel University

SUMMARY. The paper lists four new semi-regular GD designs which are obtained using orthogonal main effect plan of size 50 in 11 factors.

AMS (1985) subject classification.  62K10.

Key words and phrases. PBIB (2) designs, semi-regular GD designs, $s$-resolvable.

Full paper (PDF)

This article in mathematical reviews.